On the structure of homogroups with applications to the theory of compact connected semigroups
Fundamenta Mathematicae, Tome 52 (1963) no. 1, pp. 69-102
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_52_1_69_102,
author = {R. Hunter},
title = {On the structure of homogroups with applications to the theory of compact connected semigroups},
journal = {Fundamenta Mathematicae},
pages = {69--102},
year = {1963},
volume = {52},
number = {1},
doi = {10.4064/fm-52-1-69-102},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-52-1-69-102/}
}
TY - JOUR AU - R. Hunter TI - On the structure of homogroups with applications to the theory of compact connected semigroups JO - Fundamenta Mathematicae PY - 1963 SP - 69 EP - 102 VL - 52 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-52-1-69-102/ DO - 10.4064/fm-52-1-69-102 LA - en ID - 10_4064_fm_52_1_69_102 ER -
%0 Journal Article %A R. Hunter %T On the structure of homogroups with applications to the theory of compact connected semigroups %J Fundamenta Mathematicae %D 1963 %P 69-102 %V 52 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-52-1-69-102/ %R 10.4064/fm-52-1-69-102 %G en %F 10_4064_fm_52_1_69_102
R. Hunter. On the structure of homogroups with applications to the theory of compact connected semigroups. Fundamenta Mathematicae, Tome 52 (1963) no. 1, pp. 69-102. doi: 10.4064/fm-52-1-69-102
Cité par Sources :